# SDR DHL2002746008

- Difficulty date: October 31, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Engine: Pwa JT8D15
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 658385001
- Part serial: 6320604
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE COMPRESSOR. REJECTED TAKEOFF. WOULD NOT MAKE T/O THRUST AND WAS COMPRESSOR STALLING.   REPLACED NR 3 ENGINE PRBC VALVE PER M/M 75 -30-1. GROUND RAN PER DHL JRH SATISFACTORY.   WT. 127.7, IAS 60 KTS, 15 DEGREES OAT, 1150 PRESS ALT.
